Heroin Linked to Three ODs, At Least One Fatal
JAMESTOWN, NY (Friday, Feb. 27, 2015) – Police Agencies throughout Chautauqua County are warning the public of three heroin overdoses that occurred Friday due to the consumption of heroin that is packaged in a pink package. One of the overdoses has resulted in a fatality.
Police sent out a media release Friday afternoon stating that one of the overdoses occurred in Falconer, NY and the other two have occurred in the village of Lakewood, NY.
It is believed that more of this product is out on the streets and in the hands of individuals now. At this time it is unknown what is in the heroin that is causing the overdoses or illness issue. The heroin may be overly potent or may have been tainted with another substance. The investigation is continuing.
Anyone who may have information on the origin of this pink packaged heroin is asked to contact the Jamestown, NY Police at (716) 483-7537 or they can leave an anonymous tip at (716) 483-TIPS (8477). All calls will be kept confidential.